Sul prolungamento d'una misura definita su un prodotto infinito
Rendiconti del Seminario Matematico della Università di Padova (1967)
- Volume: 39, page 136-143
- ISSN: 0041-8994
Access Full Article
topHow to cite
topChersi, Franco. "Sul prolungamento d'una misura definita su un prodotto infinito." Rendiconti del Seminario Matematico della Università di Padova 39 (1967): 136-143. <http://eudml.org/doc/107237>.
@article{Chersi1967,
author = {Chersi, Franco},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {differentiation and integration, measure theory},
language = {ita},
pages = {136-143},
publisher = {Seminario Matematico of the University of Padua},
title = {Sul prolungamento d'una misura definita su un prodotto infinito},
url = {http://eudml.org/doc/107237},
volume = {39},
year = {1967},
}
TY - JOUR
AU - Chersi, Franco
TI - Sul prolungamento d'una misura definita su un prodotto infinito
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1967
PB - Seminario Matematico of the University of Padua
VL - 39
SP - 136
EP - 143
LA - ita
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/107237
ER -
References
top- [1] Halmos P.R.: « Measure Theory ». Ed. Van Nostrand1950 (ristampa 1964). Zbl0040.16802MR33869
- [2] Meyer A.: « Séparabilité d'un processus stochastique »C. R. Acad. Sci. Paris, Tome 249II (1959), pp. 2475-6. Zbl0092.33403MR125626
- [3] Pettis B.J.: « On the extension of measures ». Annals of Math.54 (1951), p. 186-197. Zbl0043.27903MR41912
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.